Publications

Deformations of free boundary CMC hypersurfaces and applications. (joint with R. Bettiol and P. Piccione), to appear in the Journal of Geometric Analysis.

Bifurcation of Periodic Solutions to the Singular Yamabe Problem on Spheres. (joint with R. Bettiol and P. Piccione). Journal of Differential Geometry 103 (2016), no. 2, 191--205.

Equivariant deformations of Hamiltonian stationary Lagrangian submanifolds (joint with R. Bettiol and P. Piccione). Mat. Contemp. 43 (2014), 61--88.

Existence of Kahler Ricci-flat metrics on crepant resolutions, Commun. Contemp. Math. 16 (2014), no. 3, 1450003.

Holonomy Groups in Riemannian Geometry (joint with A. Clarke). Publicacoes Matematicas do IMPA [IMPA Mathematical Publications], 2012. 126pp. ISBN: 978-85-244-03466-0.

Fibrations of Genus 2 on complex surfaces (joint with J. Rebelo). Results Math. 60 (2011), no. 1-4, 369--403.

Introduction to Evolution Equations in Geometry. Publicacoes Matematicas do IMPA. [IMPA Mathematical Publications] , 2009. 91 pp. ISBN: 978-85-244-0297-5.

On complete Ricci-flat metrics on open Kahler manifolds. XIV School on Differential Geometry. Mat. Contemp. 30 (2006), 145--168.

On the Asymptotic Expansion of Complete Ricci-flat metrics on Quasi-Projective Manifolds, J. Reine Angew. Math. 615 (2008)

On complete Ricci-flat metrics on open Kahler manifolds. XIV School on Differential Geometry. Mat. Contemp. 30 (2006), 145--168.

Here is a copy of my Ph.D. thesis, April 2006.

Collision, explosion and collapse of homoclinic classes (joint with Lorenzo J Diaz). Nonlinearity 17, 1001-1032 (2004).

Here is a copy of my Master's thesis, August 2001.